# SDR C2XA02CL020

- Difficulty date: January 24, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Part number: FDS765A2
- Part serial: 202723
- Condition: False Activation
- Location: Lav
- Part time: 4,349 hours, 4,250 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#4010 THE CREW REPORTED A LAV SMOKE WARNIG ON CLIMBOUT.THE MESSAGE CLEARED AFTER 20 SECONDS.MAINTENANCE REPLACED THE LAV SMOKE SENSOR.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
